# SDR 08FDEA04141

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AEA027319
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1501 SHEAR TIES AT LONGERONS 51R TO 51L  ARE CRACKED.  REMOVED DAMAGED SHEAR TIE AT FS 1501 FROM LONGERON 45R TO 45L.  FABRICATED NEW ONE P/N AEA 0273-19 IAW DAC DWG AEA 0273.  LOCATED & DRILLED UP NEW ONE IAW DAC DWG AEA 0273.  ALODINE & PRIMED IAW SHEAR TIE IAW DC/MD-10 SRM 51-21-01; PG 21 - 24; VOL II.   APPLIED TOP COAT OF PAINT IAW DC/MD-10 SRM 51-21-01 PG 8; VOL II.  PART MARKED NEW PART FX AEA 0273-19 IAW FEDEX GMM 7-0-1001.  RE-INSTALLED NEW SHEAR TIE IAW DC/MD-10 SRM 51-35-01 PG 1; VOL II.
